# SDR 95ZZZX2175

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99131
- Make and model: Doug DC3C
- Aircraft serial: 18949
- Engine: Wright R182022
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Eng Nr 1 Cyl 6
- Part time: 6,128 hours
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: A, E

## Discrepancy

LEFT ENGINE RAN SLIGHTLY ROUGH AT CRUISE ALTITUDE (5,000 FEET).  NOTED OIL LEAK AT NR 6 CYLINDER POSITION.  FEATHERED LT ENGINE AND RETURNED TO HONOLULU.  AFTER LANDING, FOUND NR 6 CYLINDER FAILURE.  (METAL PARTICLES (ALUMINUM) FOUND IN OIL SCREEN.  REMOVED ENGINE.  NO RECOMMENDATIONS FOR THIS PROBLEM.
